Publications with S. Lifsches

All publications by Shmuel Lifsches and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:411 Lifsches, S., & Shelah, S. (1992). The monadic theory of (\omega_2,<) may be complicated. Arch. Math. Logic, 31(3), 207–213. DOI: 10.1007/BF01269949 MR: 1147743
Sh:471 Lifsches, S., & Shelah, S. (1997). Peano arithmetic may not be interpretable in the monadic theory of linear orders. J. Symbolic Logic, 62(3), 848–872. arXiv: math/9308219 DOI: 10.2307/2275575 MR: 1472126
Sh:527 Lifsches, S., & Shelah, S. (1999). Random graphs in the monadic theory of order. Arch. Math. Logic, 38(4-5), 273–312. arXiv: math/9701219 DOI: 10.1007/s001530050129 MR: 1697962
Sh:539 Lifsches, S., & Shelah, S. (1996). Uniformization, choice functions and well orders in the class of trees. J. Symbolic Logic, 61(4), 1206–1227. arXiv: math/9404227 DOI: 10.2307/2275812 MR: 1456103
Sh:573 Lifsches, S., & Shelah, S. (1998). Uniformization and Skolem functions in the class of trees. J. Symbolic Logic, 63(1), 103–127. arXiv: math/9412231 DOI: 10.2307/2586591 MR: 1610786